MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM-REFURBISHED; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM-REFURBISHED; CLINICAL CHEMISTRY
Catalog Number 6802915
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros k+ results were obtained from a single level of a non-vitros thermofisher mas control (lot ocr2608) using vitros k+ slide lot 4102-1163-9277 on a vitros 5600 integrated system.The assignable cause of the event is suboptimal calibration due to user error, as the calibrator kit that the customer was using (cal kit 32) was not the calibrator kit that the vitros 5600 integrated system was configured for (cal kit 2) at the time of the calibration events.An ortho field application specialist (fas) arrived onsite and identified this issue.The ortho fas reconstituted fresh calibrator kit 2 (of which the analyzer was configured to use) and recalibrated the vitros k+ slide lot 4102-1163-9277.The calibration data and post-calibration qc were acceptable.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros k+ results were obtained from a single level of a non-vitros thermofisher mas control (lot ocr2608) using vitros k+ slide lot 4102-1163-9277 on a vitros 5600 integrated system.Vitros k+ slide lot 4102-1163-9277 mas ocr2608 l1 results of 3.73, 3.82, 3.78, 3.81, 3.89, 3.72, and 3.69 mmol/l vs.The expected result of 2.65 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected results were obtained from a non-patient quality control sample, however, the investigation cannot conclude that patient sample results were not or would not be affected if the event were to recur undetected.There were no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS 5600 INTEGRATED SYSTEM-REFURBISHED
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key22854167
Report Number1319681-2025-00037
Device Sequence Number18257236
Product Code JJE
UDI-Device Identifier10758750002740
UDI-Public(01)10758750002740
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802915
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown